Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1953 Publikationen

2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607407
Kondratiev, Y., Kuna, T., & Kutoviy, O. (2004). On relations between a Priori bounds for measures on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 7(2), 195-213. doi:10.1142/S0219025704001578
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606255
Albeverio, S., Kondratiev, Y., Kozak, A., & Kozitsky, Y. (2004). A hierarchical model of quantum anharmonic oscillators: Critical point convergence. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 251(1), 1-25. doi:10.1007/s00220-004-1165-9
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607625
Kondratiev, Y., Konstantinov, A. Y., & Röckner, M. (2004). Uniqueness of diffusion generators for two types of particle systems with singular interactions. JOURNAL OF FUNCTIONAL ANALYSIS, 212(2), 357-372. doi:10.1016/j.jfa.2004.03.012
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608071
Kondratiev, Y., Rebenko, A. L., & Röckner, M. (2004). On diffusion dynamics for continuous systems with singular superstable interaction. JOURNAL OF MATHEMATICAL PHYSICS, 45(5), 1826-1848. doi:10.1063/1.1690489
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605204
Kondratiev, Y., Minlos, R., & Zhizhina, E. (2004). One-particle subspace of the Glauber dynamics generator for continuous particle systems. REVIEWS IN MATHEMATICAL PHYSICS, 16(9), 1073-1114. doi:10.1142/S0129055X04002217
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1923672
Brooke, M. de L., Copas, V., Gylee, R., & Krüger, O. (2004). Long-lived fellows. Trends Ecol. Evol., 19(1), 8. doi:10.1016/j.tree.2003.11.003
PUB | DOI | WoS | PubMed | Europe PMC
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605986
Gine, E., & Götze, F. (2004). On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 9, 162-171.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606044
Götze, F., & Tikhomirov, A. (2004). Rate of convergence in probability to the Marchenko-Pastur law. BERNOULLI, 10(3), 503-548.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604033
Faist, T. (2004). Towards a political sociology of transnationalization. The state of the art in migration research. ARCHIVES EUROPEENNES DE SOCIOLOGIE, 45(3), 331-+.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607311
Kondratiev, Y., Kuna, T., & Oliveira, M. J. (2004). On the relations between Poissonian white noise analysis and harmonic analysis on configuration spaces. JOURNAL OF FUNCTIONAL ANALYSIS, 213(1), 1-30. doi:10.1016/j.jfa.2004.04.010
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Albeverio, S., Kondratiev, Y., Pasurek, T., & Röckner, M. (2004). Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY, 32(1A), 153-190.
PUB | WoS
 
2004 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2545991
Graumann, G. (2004). Parallelarbeiten. In O. Graumann, R. W. Keck, M. Pewsner, A. Rakhkochkine, & A. Schirin (Eds.), Hildesheimer Universitätsschriften, 14. Schul- und Hochschulmanagement: 100 aktuelle Begriffe ; ein vergleichendes Wörterbuch in deutscher und russischer Sprache ; Menedžment srednej i vysšej školy: 100 novych ponjatij Hildesheim: Universitätsverlag.
PUB
 
2004 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2546008
Graumann, G. (2004). Semesterwochenstunden. In O. Graumann, R. W. Keck, M. Pewsner, A. Rakhkochkine, & A. Schirin (Eds.), Hildesheimer Universitätsschriften, 14. Schul- und Hochschulmanagement: 100 aktuelle Begriffe ; ein vergleichendes Wörterbuch in deutscher und russischer Sprache ; Menedžment srednej i vysšej školy: 100 novych ponjatij Hildesheim: Universitätsverlag.
PUB
 
2004 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2545999
Graumann, G. (2004). Quantitative Eckdaten. In O. Graumann, R. W. Keck, M. Pewsner, A. Rakhkochkine, & A. Schirin (Eds.), Hildesheimer Universitätsschriften, 14. Schul- und Hochschulmanagement: 100 aktuelle Begriffe ; ein vergleichendes Wörterbuch in deutscher und russischer Sprache ; Menedžment srednej i vysšej školy: 100 novych ponjatij Heidelberg: Universitätsverlag.
PUB
 
2004 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1872657
Graumann, G. (2004). Ordering Quadrangles and Analogising Quadrangles and Triangles to Polyhedrons - A Problem Field with Different Aspects. In H. Rehlich & B. Zimmermann (Eds.), Problem Solving in Mathematics Education (pp. 37-50). Hildesheim: Franzbecker.
PUB
 
2004 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2545977
Graumann, G. (2004). Kernfach. In O. Graumann, R. W. Keck, M. Pewsner, A. Rakhkochkine, & A. Schirin (Eds.), Hildesheimer Universitätsschriften, 14. Schul- und Hochschulmanagement: 100 aktuelle Begriffe ; ein vergleichendes Wörterbuch in deutscher und russischer Sprache ; Menedžment srednej i vysšej školy: 100 novych ponjatij Heidelberg: Universitätsverlag.
PUB
 
2004 | Monographie | Veröffentlicht | PUB-ID: 1857726
Graumann, G. (2004). EAGLE- Starthilfe: Grundbegriffe der Elementaren Geometrie (Eagle, 6). Leipzig: Ed. am Gutenbergplatz.
PUB
 
2004 | Lexikoneintrag | Veröffentlicht | PUB-ID: 1872634
Graumann, G. (2004). Bologna-Prozess. In O. Graumann, R. W. Keck, M. Pewsner, A. Rakhkochkine, & A. Schirin (Eds.), Hildesheimer Universitätsschriften: Vol. 14. Schul- und Hochschulmanagement: 100 aktuelle Begriffe ; ein vergleichendes Wörterbuch in deutscher und russischer Sprache ; Menedžment srednej i vysšej školy: 100 novych ponjatij Hildesheim: Universitätsverlag.
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1876107
Götze, F., & Gordin, M. (2004). Limiting distributions of theta series on Siegel half-spaces. St. Petersburg mathematical journal, 15(1), 81-102.
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608103
Chistyakov, G., & Götze, F. (2004). Distribution of the shape of Markovian random words. PROBABILITY THEORY AND RELATED FIELDS, 129(1), 18-36. doi:10.1007/s00440-003-0327-6
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2004

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung